Datascope Corp. CS300 Intra-Aortic Balloon Pump, English, 110V; System, Balloon, Intra-Aortic And Control
Back to Search Results |
| Model Number |
0998-00-3023-53 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cs300 intra-aortic balloon pump (iabp) doesn¿t turn on, the monitor turns on for one second and then turns off again.There was no patient involvement.No harm was reported.The fse reported that the diagnostics were carried out at the getinge service center.During the diagnostics, a malfunction of the device¿s power supply unit was identified.
Additional Manufacturer Narrative
Updated fields: b5, e1, e2, h6, h2, h11, g6, h3, d9.Upon completion of the investigation into this event a follow up report will be submitted.